Ask a doctor

Juvederm 3 - Uneven Results

I had Dermal fillers 4 weeks ago in the lines at the sides of my mouth. one side seems to have disapeared and one side is a hard lump.It also feels like there is constantly something up my nose almost like a blockage. The fillers I had was Juverderm 3. I also have had problems with my botox so i am now wondering if the nurse has had enough training ??

Doctor Answers (5)

Uneveness and facial fillers

+1

Practitioner experience is very important when choosing an injector. Board certified plastic surgeons have specific training in these procedures. Regarding the hard lump, there is a medicine call hyaluronidase that can be used to break down the main component of the Juvederm to soften that lump.


Bethesda Plastic Surgeon
5.0 out of 5 stars 13 reviews

Fillers and uneveness

+1

Firmness in one side of the fold may represent filler that was not blended in as well as perhaps the other side. If the botox injected did not achieve what you desired, you should speak with the treating practitioner.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

Uneven results after injectables

+1

It is imperative that you as a patient ask the important questions regarding credentials and experience with injectables. I would recommend seeing either a physician or nurse/PA injector in one of the "core" specialties which includes plastic surgery, facial plastic surgery, oculoplastic surgery, and dermatology. These individuals have specialized training using injectables. If you choose to use a nurse injector or PA make sure they are affiliated with one of the core physicians. With regard to your "lump", this most often softens in the first couple of weeks. Juvederm is made from hyaluronic acid and therefore we can dissolve it with a special medicine if needed.

Jeffrey Kenkel, MD
Dallas Plastic Surgeon
5.0 out of 5 stars 4 reviews

You might also like...

Lump after Juvederm

+1

Regardless of filler, experience is very important for the knowledge the physician has of the product and your anatomy. Some fillers are thick and meant only to be placed deeply and others are thinner and can be used more superficially but even these can cause lumps if placed too high.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Uneven Results With Juvederm and Botox

+1

Hi,

Your question emphasizes once again the importance of choosing your facial cosmetic physician most carefully.  See the below web reference for more.

Good luck and be well.

Dr. P

Michael A. Persky, MD
Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.